RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 18, Number 10  


Ordinary Differential Equations
Transversality implies structural stability
I. U. Bronshtein
1659
Some extremal problems of mathematical economics
Yu. K. Gerasimov
1665
Estimates of periodic solutions of second-order nonlinear differential equations
A. A. Zevin
1673
Averaging in a second-order differential equation
A. G. Kolpakov
1680
Some properties of eigen- and associated functions of the Sturm–Liouville operator
I. S. Lomov
1684
Asymptotic behavior of the spectrum of ordinary differential operators in the degenerate case
Ya. T. Sultanaev
1694
Analytic equivalence of certain nonautonomous systems of differential equations
S. P. Tokarev
1702
A boundary value problem for a system of ordinary differential equations
B. L. Shekhter
1707

Partial Differential Equations
The Cauchy problem for passive systems in Hilbert space
R. Kh. Galeev
1718
Asymptotic behavior of the solution of a system of two linear magnetohydrodynamics equations with singular perturbation. I. The standard problem in an elliptic
L. A. Kalyakin
1724
Differential heat equations for multistage thin-walled elements
Yu. M. Kolyano, Ya. S. Pushak
1738
The transmission problem for general elliptic systems. The Green formula and solvability
S. Ya. L'vin
1749
Some theorems on the behavior of solutions of degenerate quasilinear elliptic equations
A. A. Novruzov, I. T. Mamedov
1754
The property of global finite rate of propagation of a second-order elliptic differential expression
Yu. B. Orochko
1764
Solvability of inverse problems of potential theory
G. A. Pavlov
1772
An inverse problem for the Maxwell equations in a medium with anisotropic conduction
T. P. Pukhnacheva
1780
A class of orthogonal polynomials of several variables
A. V. Rozenblyum, L. V. Rozenblyum
1787
A mixed problem for an equation of composite type with variable coefficients
A. S. Rustamov
1794
The Cauchy problem in $L_p$ spaces
P. P. Šhlekis
1805

Short Communications
Questions of improving the convergence of series in the solution of equations of elliptic type
I. N. Bogaenko, M. V. Boychuk
1817
The limit cycles of the second kind in dynamical systems with cylindrical phase space
L. I. Burkina, G. A. Leonov
1819
Formal asymptotic behavior of the fundamental system of solutions of an equation of elasticity theory
G. V. Zhdanova
1820
A class of linear differential equations of finite and infinite order with special variable coefficients
P. V. Kerekesha, M. A. Otilio
1822
The small change of characteristic exponents of a linear second-order system
A. V. Lasunsky
1824
Thermoelastic stresses in an infinite circular cylinder with a linear steady heat source
G. Markhasev
1825
Boundary value problems for elliptic systems of nonlinear differential equations with a small parameter
G. A. Omel'yanov
1829
A class of differential equations of nonintegral order
N. P. Semenchuk
1831
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019